Please use this identifier to cite or link to this item:
標題: Isometries on differentiable lipschitz functions
作者: Ya-Shu Wang
關鍵字: differentiable lipschitz function;composition operators;isomatries;compact operators
Project: Journal of nonlinear and convex analysis, Volume 19, Number 1, Pages 147-156
We give a characterization of surjective isometries on spaces of real-valued differentiable Lipschitz functions on [0,1]. We also show that every compact composition operator in the space of real-valued differentiable Lipschitz functions on [0,1] must be of rank one.
Appears in Collections:應用數學系所

Files in This Item:
File Description SizeFormat Existing users please Login
134.pdf595.78 kBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.